Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 10 found articles
 
 
  A Comparison of homogenization, Hashin-Shtrikman bounds and the Halpin-Tsai Equations
 
 
Title: A Comparison of homogenization, Hashin-Shtrikman bounds and the Halpin-Tsai Equations
Author: Peter Wall
Appeared in: Applications of mathematics
Paging: Volume 42 (1997) nr. 4 pages 13 p.
Year: 1997-08
Contents:
Publisher: Kluwer Academic/Plenum Publishers, New York, U.S.A.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 10 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands